# SDR AALA201509099006

- Difficulty date: September 8, 2015
- Submitted: September 13, 2015
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 46,333 hours, 21,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 24C LIGHT COVER FELL OFF.  SECURED EMER LIGHT COVER AT SEAT 24C.
